# SDR SWAA2024052382533

- Difficulty date: May 4, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS A STRINGER CLIP THAT IS CRACKED AT BOTH FRAME RIVETS; STA 500I STR 26L.<[01] REMOVED LH BAFFLE ASSY. FROM STA. 500H TO 500I TO F.O.M IAW SRM 51-40-02.;[02] REMOVED DAMAGED STRINGER CLIP AT STA. 500I STR. 26L IAW SRM 51-40-02.;[03] LOCATE AND DRILLED NEW STRINGER CLIP IAW SRM 51-40-05.;[04] INSPECTED WORK PERFORMED C/A #3;[05] OK TO INSTALL NEW STRINGER CLIP;[06] INSTALLED NEW STRINGER CLIP AT STA 500I STR26L PER SRM 51-10-02 AND 51-40-02. OK TO FILLET SEAL AND INSTALL BAFFLE ASSY.;[07] 6. ROSS RICHARDSON (TECHNICIAN); 06-MAY-2024 16:38 UTC INSTALLED NEW STRINGER CLIP AT STA 500I STR26L PER SRM 51-10-02 AND 51-40-02. OK TO FILLET SEAL AND INSTALL BAFFLE ASSY. C/W RII INSPECTION.;[08] FILLET SEAL APPLIED AT NEW STRINGER CLIP STA 500I STR26L PER SRM 51-31-00. REINSTALLED L/H BAFFLE ASSEMBLY AT LBL 25 FROM STA 500H TO STA 500I PER SRM 51-40-02.;[09] REFERENCE ENTERED INCORRECTLY C/A #8: FILLET SEAL APPLIED AT NEW STRINGER CLIP STA 500I STR26L PER AMM 51-31-00. REINSTALLED L/H BAFFLE ASSEMBLY AT LBL 25 FROM STA 500H TO STA 500I PER SRM 51-40-02.;[10] RII INSPECTED C/A 9. CRISTOPHER PAZ (TECHNICIAN); REFERENCE ENTERED INCORRECTLY C/A #8: FILLET SEAL APPLIED AT NEW STRINGER CLIP STA 500I STR26L PER AMM 51-31-00. REINSTALLED L/H BAFFLE ASSEMBLY AT LBL 25 FROM STA 500H TO STA 500I PER SRM 51-40-02.
